# SDR YENA2022021700072

- Difficulty date: January 4, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N804JB
- Make and model: Airbus A320-232
- Aircraft serial: 5142
- Aircraft time: 34,595 hours, 11,347 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (E/C A21-1368-01) FUSELAGE / AVANT/VIASAT2 MODIFICATION / FR 33-34 AT STGR 5R-6R / SHORT EDGE DISTANCE - TIME LIMITED REPAIR.(CONSIDERED A MAJOR REPAIR)
